# SDR REXA2022062700398

- Difficulty date: June 26, 2023
- Submitted: June 27, 2023
- Operation: Air carrier
- Aircraft: N296PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15296
- Aircraft time: 21,500 hours, 16,090 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: SH670318259
- Condition: Corroded
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR UPPER MID SILL ANGLE IS CORRODED. REMOVED PAX DOOR UPPER MID SILL ANGLE IAW CRJ 900 SRM 51-41-02-001-001-A01. INSTALLED NEW SERVICEABLE PAX DOOR MID SILL ANGLE CAP P/N SH670-31825-9 IAW CRJ-900 SRM 51-41-02-001-001-A01.
